JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PERFECT IDEALS OF GRADE THREE DEFINED BY SKEW-SYMMETRIZABLE MATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PERFECT IDEALS OF GRADE THREE DEFINED BY SKEW-SYMMETRIZABLE MATRICES
Cho, Yong-Sung; Kang, Oh-Jin; Ko, Hyoung-June;
  PDF(new window)
 Abstract
Brown provided a structure theorem for a class of perfect ideals of grade 3 with type > 0. We introduced a skew-symmetrizable matrix to describe a structure theorem for complete intersections of grade 4 in a Noetherian local ring. We construct a class of perfect ideals I of grade 3 with type 2 defined by a certain skew-symmetrizable matrix. We present the Hilbert function of the standard -algebras R/I, where R is the polynomial ring over a field with indeterminates and deg .
 Keywords
almost complete intersection of grade 3;perfect ideal of grade 3;minimal free resolution;linkage;
 Language
English
 Cited by
1.
ON A CLASS OF GORENSTEIN IDEALS OF GRADE FOUR,;

호남수학학술지, 2014. vol.36. 3, pp.605-622 crossref(new window)
 References
1.
H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28. crossref(new window)

2.
A. Brown, A structure theorem for a class of grade three perfect ideals, J. Algebra 105 (1987), no. 2, 308-327. crossref(new window)

3.
D. A. Buchsbaum and D. Eisenbud, What makes a complex exact?, J. Algebra 25 (1973), 259-268. crossref(new window)

4.
D. A. Buchsbaum and D. Eisenbud,, Algebra structures for finite free resolutions and some structure theorems for ideals of codimension 3, Amer. J. Math. 99 (1977), no. 3, 447-485. crossref(new window)

5.
E. J. Choi, O.-J. Kang, and H. J. Ko, On the structure of the grade three perfect ideals of type three, Commun. Korean Math. Soc. 23 (2008), no. 4, 487-497. crossref(new window)

6.
E. S. Golod, A note on perfect ideals, From the collection "Algebra" (A. I. Kostrikin, Ed), Moscow State Univ. Publishing House (1980), 37-39.

7.
D. Hilbert, Ueber die Theorie der Algebraischen Formen, Math. Ann. 36 (1890), no. 4, 473-534. crossref(new window)

8.
O.-J. Kang, Y. S. Cho, and H. J. Ko, Structure theory for some classes of grade three perfect ideals, J. Algebra 322 (2009), no. 8, 2680-2708. crossref(new window)

9.
O.-J. Kang and H. J. Ko, The structure theorem for complete intersections of grade 4, Algebra Colloq. 12 (2005), no. 2, 181-197. crossref(new window)

10.
O.-J. Kang and H. J. Ko, Structure theorems for perfect ideals of grade g, Commun. Korean. Math. Soc. 21 (2006), no. 4, 613-630. crossref(new window)

11.
A. Kustin and M. Miller, A general resolution for grade four Gorenstein ideals, Manuscripta Math. 35 (1981), no. 1-2, 221-269. crossref(new window)

12.
A. Kustin and M. Miller, Structure theory for a class of grade four Gorenstein ideals, Trans. Amer. Math. Soc. 270 (1982), no. 1, 287-307. crossref(new window)

13.
C. Peskine and L. Szpiro, Liaison des varietes algebriques, Invent. Math. 26 (1974), 271-302. crossref(new window)

14.
R. Sanchez, Structure theorem for type 3, grade 3 perfect ideals, J. Algebra 123 (1989), no. 2, 263-288. crossref(new window)